# SDR SWIA201130859

- Difficulty date: October 19, 2011
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 26,581 hours, 21,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FS 409.0+128 BL 0.00 LEFT AND RIGHT AFT RADIUS OF VERTICAL POST.  (C-CHECK)  REPAIRED IN REFERENCE TO CRJ200 SRM.
